# SDR DALA12003615525

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 71,719 hours, 30,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST, MAINTENANCE DISCOVERED EMERGENCY LIGHTS IN ZONE 1 AND 4 FAILED.  REMOVED AND REPLACED BATTERY PACKS M730 AND M736 AND POWER SUPPLY M9004.  OPS CHECK GOOD.
